On Deficiencies of Differential Polynomials.

Chung-Chun Yang

Mathematische Zeitschrift (1970)

  • Volume: 116, page 197-204
  • ISSN: 0025-5874; 1432-1823

How to cite


Yang, Chung-Chun. "On Deficiencies of Differential Polynomials.." Mathematische Zeitschrift 116 (1970): 197-204. <http://eudml.org/doc/171382>.

author = {Yang, Chung-Chun},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {197-204},
title = {On Deficiencies of Differential Polynomials.},
url = {http://eudml.org/doc/171382},
volume = {116},
year = {1970},

AU - Yang, Chung-Chun
TI - On Deficiencies of Differential Polynomials.
JO - Mathematische Zeitschrift
PY - 1970
VL - 116
SP - 197
EP - 204
KW - complex functions
UR - http://eudml.org/doc/171382
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.